Pacific Journal of Mathematics

Zero sets of interpolating Blaschke products.

Keiji Izuchi

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 337-342.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706159

Mathematical Reviews number (MathSciNet)
MR803123

Zentralblatt MATH identifier
0579.46036

Subjects
Primary: 30D55
Secondary: 30E05: Moment problems, interpolation problems 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Izuchi, Keiji. Zero sets of interpolating Blaschke products. Pacific J. Math. 119 (1985), no. 2, 337--342. https://projecteuclid.org/euclid.pjm/1102706159


Export citation

References

  • [1] L. Carleson, An interpolationproblem for bounded analytic functions, Amer. J. Math., 80 (1958), 921-930.
  • [2] K. Clancey and W. Cutrer, Subalgebras of Douglas algebras, Proc. Amer. Math. Soc, 40 (1973), 102-106.
  • [3] T. Gamelin, Uniform Algebras, Prentice Hall, New Jersey, 1969.
  • [4] J. Garnett,Bounded Analytic Functions, Academic Press, New York, 1981.
  • [5] C. Guillory, K. Izuchi and D. Sarason, Interpolating Blaschke products and division in Douglas algebras, Proc. Royal Irish Acad., 84A (1984), 1-7.
  • [6] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, New Jersey, 1962.
  • [7] K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math., 86 (1967), 74-111.
  • [8] K. Izuchi and Y. Izuchi, Annihilating measures for Douglas algebras, Yokohama Math. J., 32 (1984), 135-151.
  • [9] A. Kerr-Lawson, Some lemmas on interpolating Blaschke products and a correction, Canad. J. Math., 21 (1969), 531-534.
  • [10] D. Sarason, Function Theory on the Unit Circle, Virginia Poly. Inst. and State Univ., Blacksburg, Virginia, 1978.